| Model Number |
630-2421211-01 |
| Medical Device Problem Code |
Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device took an extended time to charge energy.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The device was evaluated for a reported long charge time; however, the issue was not reproduced during testing with zoll batteries.Review of device logs identified two defibrillator charge time-out events where charge time exceeded 25 seconds.This condition is typically associated with a battery that is not fully charged or approaching a depleted state.The battery used during the event was not returned as part of the investigation.Extensive testing at zoll confirmed the device is operating as expected.The device was recertified and returned to the customer.The x series advanced operator's guide (9650-005355-01 rev.D) recommends keeping a fully charged spare battery pack with the defibrillator at all times.Also, per the superpower ii operator's guide (9650-000840-01 rev.D): users must perform periodic inspection, capacity testing, and functional testing of rechargeable defibrillator batteries to ensure the availability of safe and reliable batteries.Analysis of reports of this type has not identified an increase in trend.